# SDR CALA2024121001464

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 36,838 hours, 13,344 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Battery
- Part number: ADD71701100
- Condition: Faulted
- Location: Fuel Shutoff
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FUEL SHUTOFF BATTERY REPLACE {B737-28-3-0190} - REMOVED AND REPLACED EMERGENCY FUEL SHUT OFF BATTERY 28-22-14/401.PARTS USED:  27-2434-9-9002, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1539206 SN OFF 1621.BATTERY, ASSY, OFF 27-2434-9-9002 1621 ON 27-2434-9-9002 1435
